# SDR A6WA201240481

- Difficulty date: April 21, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 21,208 hours, 20,378 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E IS CHAFED IN 3 PLACES.  R & REINSTALLED 1 EA SERVICEABLE SKIN PN 601R14303-535 ALSO REPAIRED CENTER AND OTBD AREAS IAW REO 601R-57-52-004, REV C.
